http://www.madnessradio.net/files/tardi ... rticle.pdf
tardive dysphoria czyli inaczej depresja indukowana antydepresantami. Skoro antydepresanty mogą same wywołać depresje dlaczego nie mogłyby izolowanego objawu czyli anhedonii ?
moze ten post da Ci coś do myślenia jak poważny jest to problem
I took paxil at 15 for only one year. I stopped the drug cold turkey and i had absolutely no withdrawal at all. I felt the same way that i was on the drug. Paxil made me feel numb and i lost my emotions and all my interest because of it. The problem is i never recovered these things. Not only that, but the anhedonia went progressively worst over the years to the point i really dont give a damn about anything and dont feel like a human being at all. Paxil truly destroyed who i was and i truly believe its shame that such poison are being given to people supposedly to 'help' them. The funny thing is while on paxil i didnt realise i had anhedonia, i had completely no awareness of my mental state and i had really weird behavior.
It has now been 11 years since i took this poison. And i have never felt like a true human being alive with emotions since 15. Are there other sufferer that had anhedonia that long? Is there anything i can do to reverse it? I dont believe so. I think paxil made irreversible change to my psyche and there is nothing i can do. I keep hoping that one day things will get better but really thay hope is fading away with time. I dont want to scare anybody, i think most people recover from emoional anesthesia....but not me.
nie zmienia to faktu ze na setki milionów (moze juz miliard? ) biorących SSRI problem dotyczy moze co najwyzej promila z tej grupy. Dla zdecydowanej większosci SSRI są jak najbardziej przydatne.